# SDR QR9R2023072700001

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720099123
- Aircraft time: 3,817 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Sheared
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED THE PILOT'S HEADREST BENT BACKWARDS AND SHEARED FROM SEAT. REMOVED AND REPLACED HEADREST ASSEMBLY IAW CMM BAE SYSTEMS 25-10-17.
